| Model Number |
REELPASS SUTR LASSO,45° CRV LFT |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on 10/10/2022 by a sales representative via sems that an ar-6069-45l suture lasso wheel would not advance monofilament wire inside.This was discovered during a case with no patient harm.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.(4) unpackaged ar-6069-45l were received for evaluation.Functional testing revealed the wheels had difficulty advancing the monofilament, resulting in intermittent function, or no function at all.This is a known issue, and the device is in scope of open ncr.